MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DLC T-HANDLE W/HUDSON; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 DLC T-HANDLE W/HUDSON; HIP INSTRUMENT/TRIAL
Catalog Number 227432000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one tab broke off and one cracked.
 
Additional Manufacturer Narrative
Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DLC T-HANDLE W/HUDSON
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6882122
Report Number1818910-2017-25059
Device Sequence Number11094077
Product Code LXH
UDI-Device Identifier10603295109167
UDI-Public10603295109167
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227432000
Device Lot NumberAG0111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1